zbMATH — the first resource for mathematics

The influence of the maximum term in the addition of independent random variables. (English) Zbl 0047.37502

Full Text: DOI
[1] H. Cramér, Mathematical methods of statistics, Princeton, 1946. · Zbl 0063.01014
[2] W. Doeblin, Sur l’ensemble de puissances d’une loi de probabilité, Ann. Sci. École Norm. Sup. (3) 63 (1947), 317 – 350 (French).
[3] P. Lévy, Propriétés asymptotiques des sommes de variables aléatoires indépendentes en enchaînes, Journal de Mathématiques vol. 14 (1935) pp. 347-402. · JFM 61.1291.01
[4] -, Théorie de l’addition des variables aléatoires, Paris, 1937. · Zbl 0016.17003
[5] Konrad Knopp, Über eine Erweiterung des Äquivalenzsatzes der \?- und \?-Verfahren und eine Klasse regulär wachsender Funktionen, Math. Z. 49 (1943), 219 – 255 (German). · Zbl 0028.21701 · doi:10.1007/BF01174199 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.